# SDR J7SA2024121200422

- Difficulty date: December 10, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N347FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500094
- Aircraft time: 9,160 hours, 6,368 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0548
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO PTRIM NML FAIL CAS MESSAGE AFTER MANUAL PITCH TRIM ACTIVATION RESULTED IN NO TRIM INPUT NEAR THE INITIAL LEVEL-OFF ALTITUDE. BACKUP MODE PITCH TRIM WAS USED FOR THE REMAINDER OF THE FLIGHT. AIRCRAFT LANDED WITHOUT INCIDENT AT KMDW. REPLACED #1 FCE IAW EMB 505 AMM 27-03-01. OPS CHECKS GOOD.
